Journal article Open Access

A Certain Subclass of Uniformly Convex Functions with Negative Coefficients Defined by Gegenbauer Polynomials

B. Venkateswarlu; P. Thirupathi Reddy; S. Sridevi; Sujatha Tha


BibTeX Export

@article{b_venkateswarlu_2021_4595454,
  author       = {B. Venkateswarlu and
                  P. Thirupathi Reddy and
                  S. Sridevi and
                  Sujatha Tha},
  title        = {{A Certain Subclass of Uniformly Convex Functions 
                   with Negative Coefficients Defined by Gegenbauer
                   Polynomials}},
  journal      = {Online Mathematics Journal},
  year         = 2021,
  volume       = 03,
  number       = 01,
  pages        = {8–18},
  month        = mar,
  doi          = {10.5281/zenodo.4595454},
  url          = {https://doi.org/10.5281/zenodo.4595454}
}
62
68
views
downloads
All versions This version
Views 6262
Downloads 6868
Data volume 21.9 MB21.9 MB
Unique views 5555
Unique downloads 6464

Share

Cite as